# SDR DHL2001366006

- Difficulty date: January 25, 2001
- Submitted: February 1, 2001
- Operation: Air carrier
- Aircraft: N366DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 249
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 615500014
- Part serial: 81
- Condition: Unserviceable
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING APPROACH TRAILING EDGE FLAP POSITION INDICATOR FAILED TO DISPLAY FLAP POSITION.  REPLACED FLAP/SLAT POSITION INDICATOR IAW 27-55-11, OPS CHECK NORMAL.
